Noncommutative Integrability of the Klein–Gordon and Dirac Equations in (2+1)-Dimensional Spacetime

A. I. Breev, A. V. Shapovalov

Research output: Contribution to journalArticle

Abstract

Noncommutative integration of the Klein–Gordon and Dirac relativistic wave equations in (2+1)-dimensional Minkowski space is considered. It is shown that for all non-Abelian subalgebras of the (2+1)-dimensional Poincaré algebra the condition of noncommutative integrability is satisfied.

Original languageEnglish
Pages (from-to)1-6
Number of pages6
JournalRussian Physics Journal
Volume59
Issue number11
DOIs
Publication statusAccepted/In press - 11 Mar 2017

    Fingerprint

Keywords

  • (2+1)-dimensional Minkowski space
  • Dirac equation
  • Klein–Gordon equation
  • noncommutative integration

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this